# SDR 05032006L

- Difficulty date: April 26, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N220CJ
- Make and model: Beech 1900D
- Aircraft serial: UE20
- Aircraft time: 18,715 hours, 29,647 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Terminal
- Condition: Loose
- Location: Circuit Breaker
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMELL FROM FO'S BREAKER PANEL FOLLOWED BY LEFT GEN AVIONICS BREAKER POPPED.  INSPECTED CB PANEL FOUND LT GEN AVIONICS CB TERMINAL LOOSE, SECURED LOOSE TERMINAL IAW 24-00-01 PERFORMED GROUND RUN OPS CHECK GOOD.
